Im on day 4 of this medicine the first 2 days i had this eurphoric feeling. Thats gone now.. Now when i take it I get an instant headache.. so I take 2 excedrin and its gone. but Im just exhausted all day long! I hate that feeling.. I feel calm.. NOTHING can upset me at all.. things i normally would of gone crazy over no longer bother me. Im a completly differnt person but will the tiredess go away? or is that just a side effect I'm going to have to deal with? I see the doctor in 2 weeks and i'll mention this to her. But until then anything i can do? Maybe take it at night instead?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...